# SDR AALA201707109038

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 32,899 hours, 4,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138502
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER ON EMERGENCY LIGHT AT THE L3 JUMPSEAT FELL OFF.  SECURED THE LENS.
